# SDR CALA2014011690169

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 40,036 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED WITH EPSU EMERGENCY LT BATTERY & COMM MESSAGES.  ORDERED EPSU BATTERY, TESTED SYS AGAIN & TESTED OK.
